Forum

side affects when combining meds

I have been taking Tramadol and Pregabalin daily for a couple of years now.  My GP is now concerned and is sending me for an ECG scan as taking both of these meds can cause heart problems !  has anyone else came across this ?  does anyone else take both these meds?  thanks, keep smiling everyone x

Bumping you up

hi there i've been on both and also amitriptyline and baclofen for the last 10 months..don't seem to have any probs taking them all together

was put on all of these by neuro or my physio

certainly haven't heard of any side effects but i just take whatever i'm told to...

hope you get an answer to it soon

tc

baz

thanks for replying!   I suppose I'll find out when i go for the ECG scan-    it makes you think though, taking all these meds-  is it doing damage to us???  I don't even think about what the doctor prescribes, I just take it and hope it works !!!   It is a bit worrying though when the doc mentions your 'heart' , he really had a look of concern on his face!  Bloody MS !!!  Keep smiling everyone ! xx

 

I'm bumping me up !!  quite worried about this x